# SDR 99ZZZX4246

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 89548122
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TENDENCY FOR NR 1 ENGINE TO OVERSPEED WITH SPEED LEVERS SET FOR 96.5 PERCENT RPM AND TORQUE AT 45 PERCENT.  ENGINE IN THIS SETTING WOULD OVERSPEED TO 102.0 PERCENT RPM.  THIS IS A RECURRENCE OF A SIMILAR INCIDENT IN JULY, 1999, ON THE SAME ENGINE.  THE PROBLEM WAS SUSPECTED TO BE RIGGING, AND AFTER RE-RIGGING, THE PROBLEM WENT AWAY.  AS THE CONTROLLING COMPONENT AT THIS SETTING IS THE PROP PITCH CONTROL (PPC), THIS COMPONENT IS BEING REMOVED AND REPLACED.
